Top
10
Doctor insights on: Can Antibiotics Make You Nauseous

Share
Dr. John Leander Po
1,118 doctors shared insights

Antibiotic (Definition)

An antibiotic is a medicine that slows, stops, or kills germs. The germs are usually bacteria causing an infection in a person, so the person uses antibiotics to help his body get ...Read more


2

2
Could being on antibiotic make you throw up after a few days being on it then feeling nauseous..? Anabiotic called Levaquin I have the generic

Could being on antibiotic make you throw up after a few days being on it then feeling nauseous..? Anabiotic called Levaquin I have the generic

Abx has side effects: All antibiotics can have side effects and GI side effects tend to be most common. Nausea or even vomiting can happen. Make sure you don't have airway or breathing troubles or rash that may suggestive of allergic reaction. Another possibility could be a stomach virus infection that would be completely unrelated to the antibiotics. Try to take with food might help to alleviate the GI side effects. ...Read more

3

3
I had jawbone allograft 3 and a half weeks ago. I finished the pain/antibiotic meds 2 weeks ago. Now exhausted, nauseous, brain confused, stressed.

I had jawbone allograft 3 and a half weeks ago. I finished the pain/antibiotic meds 2 weeks ago. Now exhausted, nauseous, brain confused, stressed.

From antibiotic: Not sure how long you took the antibiotics. Some of the antibiotics can cause confusion ,nausea ,a feeling of exhaustion etc. Drink pelnty of fluids. Dehydration with difficulty in opening the jaw can also make you to have the above symptoms. If symptoms don't clear in another 2-3 days after improving hydration check with your PCP Some antibiotics cause gastritis. ...Read more

See 1 more doctor answer
4

4
Need advice on what is the the best way to deal with nausea being caused by an antibiotic?

Need advice on what is the the best way to deal with nausea being caused by an antibiotic?

Take with food: Unless the directions tell you not to, taking medicine with food may lessen the nausea. If it is severe, talk to your doctor about an alternative med. ...Read more

5

5
Can you tell me how could i stop this nausea from cefdinir antibiotic?

Take it with food: certain antibiotics if taken on an empty stomach may cause nausea. If this continues, ask your doctor to switch to a different antibiotic if possible ...Read more

7

7
Is morning nausea common while taking doxycycline antibiotic?

Is morning nausea common while taking doxycycline antibiotic?

Doxycycline effects: Nausea, abdominal discomfort, diarrhea and sometimes vomiting are common side effects of taking doxycycline. Oftentimes, these symptoms disappear as you continue taking the antibiotic for the prescribed duration of treatment. If these side effects are incapacitating, you need to ask your doctor for an alternative antibiotic, if possible, to treat your specific ailment. ...Read more

See 1 more doctor answer
8

8
What antibiotic can I use for a swollen gland right under my jawline, chills, nausea?

What antibiotic can I use for a swollen gland right under my jawline, chills, nausea?

See below: This is something that you should discuss with you physician as the history and physical will help determine the the proper course of treatment. Any specific antibiotic recommendation here would be premature. ...Read more

Dr. Stephen Noga
1,713 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more